extremely BAD anxiety when my periods comes?!?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

muchafraid
New Member


Date Joined Oct 2006
Total Posts : 19
   Posted 1/5/2007 11:10 AM (GMT -7)   
extremely BAD anxiety when my periods comes?!?
i have this panic attacks anxiety depression :-(
Its hard for me to have Faith & Hope when I keep  getting this bad anxiety and
it comes with crying and shaking & depression - loss of apetite and faintness
& horrible scared feeling (afraid to be left alone, afraid of losing control & hot
flashes Shaky, Sweaty & negative thoughts - and fear - thought I was going
crazy -I can't breathe, my heart races - not able to sleep :-( i feel sick with the
horrible feeling - allways anxious!
I'm tired of the pain, and despairing/losing hope -
I start to feel a bit better but them my periods come & its HELL again :-(
When will this nightmare be over?? I'm so scared that its not going to end? :-(
begun anti-depressants "Citalopram" 20 mg been on them for 4 weeks now
and i dont know if they are helping? i did feel a bit better intill periods come?
whats going on with me? how can i stop this?
so say its a hormonal imbalance and Overactive Thyroid? i did have a blood
test and it come back all fine -?
I do try to be happy - but its hard to stay positive when I know what's going to
happen to me every 4 weeks! Even when I have a good week its still there at
the back of my mind knowing what's to come. :-(
i went to see a Natural Healthcare  lady - homeopathic & she said i do have a
hormonal imbalance and Overactive Thyroid and she will regulated to the
normal speed and imbalance my hormonal! but she did not say how long it will
take?
love & hugs littlemissmuchafraid

lisag
Regular Member


Date Joined Nov 2006
Total Posts : 54
   Posted 1/5/2007 12:01 PM (GMT -7)   
I know how you feel...just give yourself some time...let the meds work and you will be ok.. i understand how you feel it wasn't long ago when i was in your place.. with the help of some meds i got through it. now i have a beautiful son and great husband..and a somewhat normal life..the anxiety still gets really bad like right now i have an unrealistic fear of having an allergic reaction and dying from it...but this too will pass and i just have to keep reminding myself of it..please feel free to email me if you need to chat...good luck to you...
Live Well
 
Laugh Often
 
Love Much
 
 


scaredycat1
Regular Member


Date Joined Dec 2006
Total Posts : 25
   Posted 1/5/2007 2:08 PM (GMT -7)   
how is it that we are able to talk through e-mail, I have seen some posts on this and don't know how to go about it.

Thanks,

scaredy

angel eyes
Regular Member


Date Joined Jan 2007
Total Posts : 31
   Posted 1/9/2007 11:32 AM (GMT -7)   
hi there , i have sufferd what you get since i was 18 , i am now 34 , doc gave me prozac . took 6 weeks to get into system and made me feel great . but as i get older my pieriods are changing , so have been geting a few anxiaty problems again . also family problems , which dont help . doc exsplaind to me as you get nere your peirods some people like us get low seretonion levels . sorry about the speling . and the prozac just level this out . hormones are horrid things somtimes , and can do all kinds of things . give the antidepressants time hun , they should kick in . iv they dont go back and see gp , cos they might not be write for you . ime no doctor but hope you might get some help from this . keep us posted on how your going xxx sam xxxx

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/9/2007 1:03 PM (GMT -7)   
Emails are at the side under name
Many woman have this problem during their cycle
I am sorry I had hysterectomy so I cant help you out with this one
Take care
Lyn


    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
 Dream, Reach and Believe ......You can Do It........We are Here For You 
                God Bless .........Lyn
Make The Best of The New year .......You Can and Will Reach your Goals
                              Loads of Love n Support
                                        Lyn   
 
 **Co Mod for Crohns
Moderator A/P
Moderator for Alzheimers ** 
 
                                  
                          
                                  


ailene
New Member


Date Joined Dec 2006
Total Posts : 6
   Posted 1/10/2007 11:19 AM (GMT -7)   
My heart goes out to you. Your name embodies that dread we all feel. The only thing that works for me is klonopin. Now in addition to the period thing - anxiety coming 3 days before and a few days during, I've lost mobility in my left hand (accute nerve damage in my upper arm caused it). There was so much I was able to do with my left hand - play the violin, cross stich, blow dry my hair using a rouund brush - just to name a few. I can use my thumb on my left hand to type but it takes infinitely longer since I am a touch typist. I've been disabled for 3 weeks and it makes me feel totally unbalanced - my body is responding with spasming in my neck & shoulders and in addition to the many meds I take a muscle relaxer has been added. I'm now in physical therapy and even there I feel a little anxious. Why can't there be a really good med that allays anxiety before we have to feel it. I get so sick of having to run and take klonopin everytime I feel the anxiety start to build up inside me. Sometimes an activity like going to gym or a walk can help. Using a message board to reach out and/or blow off steam can help too. I'm here to offer support to anyone who needs it. I've been working out ways to figure out my own problems for many years and between the meds and positive self talk, along with good support team (psychiatrist and therapy) I'm getting through the tough times pretty well. Best advice is to try to take control of any anxiety situation you find yourself in. If you think you need a med increase, or to take your anit-anxiety meds every 4 hours instead of 5 to 6, get your doctor to give you a green light to do so. Then you can get through times of heavy anxiety until you feel better.

Bellailene

Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 1/10/2007 4:32 PM (GMT -7)   
I'm the same. When I was on zoloft I never noticed the difference, but on all the new drugs their trying on me I get really bad before and during my periods. A good sign these drugs aren't keeping me level.

I'm weaning off effexor to hopefully go onto Cipramil which I think is the drug you're now on. 20mg is usually a starting dose, give it a bit longer and then you may need to consider increasing the dosage (with your doc of course). It will all depend on your history, when you're on the right drug you should stay stable all month, not having major ups and downs.

I've also had all the blood tests for hormones etc and mine were normal. What I do use is celery tablets from ovulation to mid period. The celery helps reduce the build up of fluid we hold (we also hold it on our brains and it effects us more mentally that way).
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:40 AM (GMT -7)
There are a total of 2,734,627 posts in 301,228 threads.
View Active Threads


Who's Online
This forum has 151346 registered members. Please welcome our newest member, heelm007.
295 Guest(s), 13 Registered Member(s) are currently online.  Details
Psilociraptor, JNF, sararaewald, Loutucky, robby vieira, LG13, Tudpock18, pmm73, time2reclaim, ChickenArise, Traveler, Momtogigiandquinn, Snarf


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer